Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 535, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 24, 2023, 4:42 PM EDT for 4 counties in Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2023, 4:42 PM EDT (20:42 UTC)
- Expired
- Aug 24, 2023, 5:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Banks County, GA, Hall County, GA, Jackson County, GA, White County, GA
The radar
The Greer radar (KGSP), 133 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 844 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
245
WUUS52 KFFC 242042
SVRFFC
GAC011-139-157-311-242130-
/O.NEW.KFFC.SV.W.0535.230824T2042Z-230824T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
442 PM EDT Thu Aug 24 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Banks County in northeastern Georgia...
Southeastern White County in northeastern Georgia...
Northeastern Hall County in north central Georgia...
Northeastern Jackson County in northeastern Georgia...
* Until 530 PM EDT.
* At 442 PM EDT, severe thunderstorms were located along a line
extending from near Mossy Creek to near Raoul to Homer to near
Pinefield Crossroads to near Carnesville, moving south at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Commerce, Homer, Lula, Maysville, Gillsville, Pinefield Crossroads,
Leaf, Mossy Creek, Hollingsworth, and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3458 8364 3455 8362 3451 8367 3443 8361
3449 8354 3449 8352 3445 8347 3443 8339
3432 8339 3426 8334 3423 8335 3422 8347
3423 8357 3432 8370 3442 8375 3454 8377
3463 8372
TIME...MOT...LOC 2042Z 354DEG 10KT 3456 8373 3447 8368 3436 8349 3436
8339 3440 8330
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
891
WWUS52 KFFC 242115
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
515 PM EDT Thu Aug 24 2023
GAC311-242125-
/O.CAN.KFFC.SV.W.0535.000000T0000Z-230824T2130Z/
White GA-
515 PM EDT Thu Aug 24 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHITE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area.Therefore, the warning has been cancelled.
LAT...LON 3440 8365 3431 8355 3428 8343 3431 8339
3425 8334 3423 8335 3422 8347 3423 8357
3432 8370 3442 8375 3445 8376 3449 8376
3449 8371
TIME...MOT...LOC 2115Z 007DEG 12KT 3445 8375 3436 8370 3425 8351 3425
8341 3429 8332
$$
GAC011-139-157-242130-
/O.CON.KFFC.SV.W.0535.000000T0000Z-230824T2130Z/
Banks GA-Hall GA-Jackson GA-
515 PM EDT Thu Aug 24 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHERN BANKS...NORTHEASTERN HALL AND NORTHEASTERN JACKSON
COUNTIES...
At 515 PM EDT, severe thunderstorms were located along a line
extending from near Clermont to near Lula to near Maysville to near
Banks Crossing to 6 miles north of Pocataligo, moving south at 15
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Commerce, Lula, Maysville, Gillsville, and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3440 8365 3431 8355 3428 8343 3431 8339
3425 8334 3423 8335 3422 8347 3423 8357
3432 8370 3442 8375 3445 8376 3449 8376
3449 8371
TIME...MOT...LOC 2115Z 007DEG 12KT 3445 8375 3436 8370 3425 8351 3425
8341 3429 8332
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$700
WWUS52 KFFC 242127
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
527 PM EDT Thu Aug 24 2023
GAC011-139-157-242137-
/O.EXP.KFFC.SV.W.0535.000000T0000Z-230824T2130Z/
Banks GA-Hall GA-Jackson GA-
527 PM EDT Thu Aug 24 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BANKS...NORTHEASTERN
HALL AND NORTHEASTERN JACKSON COUNTIES WILL EXPIRE AT 530 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 3440 8365 3431 8355 3428 8343 3431 8339
3425 8334 3423 8335 3422 8347 3423 8357
3432 8370 3442 8375 3445 8376 3449 8376
3449 8371
TIME...MOT...LOC 2127Z 354DEG 10KT 3442 8375 3433 8370 3422 8351 3422
8341 3426 8332
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 2:52 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Aug 24, 2:52 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
252 PM EDT Thu Aug 24 2023
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Friday)
Issued at 240 PM EDT Thu Aug 24 2023
At a glance:
- Unseasonably hot conditions to continue, with a Heat Advisory in
effect from noon to 8PM Friday.
- Low-end chances for isolated thunderstorms north of I-20 this
evening, and west of I-75 tomorrow, will provide no relief from
highs in mid-to-upper 90s to near 100.
The mid-level ridge that has stagnated across the midsection of the
country for the past several days will slowly begin to lose its
influence over the Southeast as it begins to retrograde westward and
become more interspersed with pockets of moisture (with an overall
weakening effect -- from 603dam to 594dam). At the surface, much of
Georgia will be experiencing the final vestiges of the weak "cold"
air damming that percolated across the area yesterday. Surface
winds will continue to swing westward through this evening,
cutting off access to the slightly drier wedge airmass, but enough
lingers to temper heat index values for this afternoon to below
advisory criteria. Portions of northwest Georgia may see patchy
"feels like" temperatures around 105F this afternoon due to
blocking of drier air by terrain to the east, but expect this to
remain isolated enough in nature that Heat Advisory issuance will
not be necessary. That said, it will still be hot enough along and
north of the I-85 corridor to warrant increased caution if
spending extended periods of time outdoors. Highs look to top out
in the mid-90s today areawide, just about 5-10 degrees above
average for late August.
Confidence is increasing that a passing plume of moisture
rounding the eastern edge of our mid-level ridge, when combined with
lift from a residual outflow boundary associated with the morning
complex of showers and storms across the Ohio River Valley, will
have enough oomph to force a wave of southwest-propagating showers
and thunderstorms late this afternoon. HiRes guidance historically
struggles to resolve systems with this storm motion, but HREF probs
currently show 20-30% chances of receiving >= 0.01" of rainfall for
areas east of the AL/GA border and north of I-20. Not expecting much
in the way of severe weather by any means, especially given nearly
negligible shear under the influence of the ridge, but hot high
temperatures will support DCAPE as high as 1500 J/kg. *If* the quasi-
line holds together, cannot rule out an isolated strong to
marginally severe gust.
Moving into Friday, oppressive heat returns with a vengeance. Little
changes expected synoptically, but we'll see a resurgence of
moisture throughout the column as the eastern edge of the mid-level
ridge continues to retreat westward. Currently forecasting dewpoints
in the mid-70s coupled with unseasonably hot highs in the upper-90s
to lower-100s (10-15 degrees above climo). This translates to Heat
Index values in the 100-108F range effectively statewide, apart
from the terrain of NE Georgia. Have gone ahead with Heat Advisory
issuance for Friday given high confidence in at least meeting the
aforementioned values, valid through 8PM Friday evening.
96
&&
.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 240 PM EDT Thu Aug 24 2023
Key Messages:
- Hot conditions will persist through the weekend with Heat
Advisories possible (60% chance) for at least a portion of the
region Saturday and Sunday.
- As the current heat wave falters, rain and thunderstorm activity
should become more widespread in the region next week.
- We are monitoring the potential (50% chance of development) for a
tropical system in the eastern Gulf of Mexico early next week.
Heat Concerns Saturday, Sunday & Monday:
The primary update to our forecast over the last 24 hours has been
to extend the period of potentially hazardous heat into Monday for
portions of central Georgia (generally south of the Atlanta Metro).
Decreasing confidence in the ability of a frontal boundary clear the
region on Monday is the main driver behind this shift in the
temperature outlook. Other factors affecting the temperature
forecast through Monday remain relatively unchanged. The strong
upper level ridge over the Central Plains should still weaken and
push towards the Four Corners. As this occurs it will allow a blob
of anomalously warm 850 mb temperatures (5-8 degrees C above
average) to shift from the Upper Midwest to the Southeast.
Excluding the higher elevations in far northern Georgia, surface
temperatures should peak in the 96 to 103 degree range Saturday
afternoon. Toss in surface dewpoints near 70 degrees and we get heat
indices in the 101 to 108 degree range for Saturday afternoon.
Temperature declines of 1 to 3 degrees are anticipated Sunday, but
the heat will remain oppressive. Monday will be all about the
position of the aforementioned frontal boundary. Due to the
hazardous heat potential, Heat Advisories are possible (60% chance or
greater) for a portion of northern and central Georgia both Saturday
and Sunday. Confidence in Heat Advisory conditions would be higher
if there was greater confidence in the surface dewpoint forecast.
Anyone with outdoor activities planned should anticipate the need to
take measures to mitigate the heat.
Rainier Pattern Next Week:
The forecast for next week remains complex. Early in the week
(Sunday through Tuesday) the main driver of our forecast looks to be
a stationary front draped from west to east across the region.
Wherever this feature sets up, it should be a focal point for
enhanced precipitation chances. As we progress into the middle part
of the workweek (Tuesday to Thursday), concern shifts towards
potential tropical activity in the eastern Gulf of Mexico and a cold
front/upper level trough combo arriving from the northwest. The
timing of the cold front/upper level trough will be critical for our
region. An early arrival could end up "shielding" us from any
tropical nonsense, while a slower passage would leave the door
cracked open. For now the consensus in the ensemble guidance (EPS,
GEFS & CMCE) favors a front passage on Wednesday. If this holds, any
tropical moisture would likely be focused over south Georgia and
Florida.
As things stand, expect rain chances to begin to inch upward in
northern and central Georgia on Sunday. Peak rain chances of 40 to
60% are then expected in northern and central Georgia Monday and
Tuesday. The greater rain potential may linger in central Georgia
Wednesday, before drier air filters in and rain chances decline
heading into next weekend.
Given the higher rain chances, multiple frontal passages and
potential troughing aloft, we can anticipate heat being less of a
concern next week. Our going forecast has highs drifting back towards
the mid and upper 80s, which would be within 2 or 3 degrees of
seasonal averages for late August.
Albright
&&
.AVIATION...
(18Z TAFS)
Issued at 136 PM EDT Thu Aug 24 2023
Expect VFR conditions to continue thru the TAF pd. Low chc of
seeing TSRA at northern terminals between 22-02Z, but have
retained TAF mention for planning purposes. Winds will be 6kts or
less thru the eve and may become CALM/VRB overnight. Overall,
winds will continue to favor the W side, and should pick up out
of the NW areawide aft 14Z tomorrow.
//ATL Confidence...18Z Update...
Low confidence direct TSRA impacts at northern terminals.
High confidence all other elements.
96
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 71 98 73 98 / 10 10 0 20
Atlanta 72 98 75 99 / 20 10 0 10
Blairsville 67 91 68 91 / 10 10 0 20
Cartersville 71 97 72 97 / 20 10 0 10
Columbus 74 100 76 102 / 10 20 10 10
Gainesville 72 97 73 98 / 10 10 0 20
Macon 72 99 75 100 / 10 20 10 10
Rome 72 98 72 98 / 20 10 0 10
Peachtree City 70 97 73 98 / 20 10 0 10
Vidalia 72 98 75 101 / 0 10 10 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon to 8 PM EDT Friday for GAZ001>005-011-
012-019-020-023>025-027-030>039-041>062-066>076-078>086-089>098-
102>113.
&&
SHORT TERM...96
LONG TERM....Albright
AVIATION...96Hazardous weather outlook, Aug 24, 11:47 AM EDT, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1147 AM EDT Thu Aug 24 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1147 AM EDT Thu Aug 24 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated thunderstorms are possible north of I-20 late this afternoon and evening. Brief heavy downpours, frequent lightning, and gusty winds will be possible in any storms that develop. The overall severe risk remains low at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Hazardous heat will return Friday, Saturday and Sunday as heat index values climb back into the 100 to 108 degree range. Heat Advisories may become necessary for a portion of the region during this period. If you have outdoor activities planned, be prepared to take measures to mitigate the risk of heat related illnesses. Thunderstorms chances will then gradually rise through early next week, with the most widespread activity anticipated Monday and Tuesday. At this time the risk for severe weather remains low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 24, 4:04 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
404 PM EDT Thu Aug 24 2023
GAZ023>025-242030-
Hall GA-Banks GA-Jackson GA-
404 PM EDT Thu Aug 24 2023
...A strong thunderstorm will impact portions of Banks, northeastern
Hall and north central Jackson Counties through 430 PM EDT...
At 404 PM EDT, a strong thunderstorm was over Mount Airy, or 8 miles
southeast of Clarkesville, moving south at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Homer, Lula, Maysville, Clermont, Gillsville, Pinefield Crossroads,
and Hollingsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3450 8378 3450 8367 3443 8361 3449 8352
3446 8340 3442 8338 3432 8339 3428 8336
3425 8356 3426 8375 3450 8380 3450 8379
3452 8379
TIME...MOT...LOC 2004Z 353DEG 14KT 3450 8346
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 24, 4:13 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
413 PM EDT Thu Aug 24 2023
GAZ016-242045-
White GA-
413 PM EDT Thu Aug 24 2023
...A strong thunderstorm will impact portions of White County through
445 PM EDT...
At 413 PM EDT, a strong thunderstorm was over Leaf, or near
Cleveland, moving south at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cleveland, Helen, Leaf, Mossy Creek, Smithgall Woods Conservation
Are, Sautee, and Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3471 8364 3469 8364 3465 8366 3462 8364
3458 8364 3455 8362 3453 8363 3450 8367
3450 8378 3452 8379 3450 8379 3450 8381
3471 8384
TIME...MOT...LOC 2013Z 344DEG 17KT 3459 8366
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 24, 4:27 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
427 PM EDT Thu Aug 24 2023
GAZ001>003-242100-
Catoosa GA-Walker GA-Dade GA-
427 PM EDT Thu Aug 24 2023
...A strong thunderstorm will impact portions of west central
Catoosa, central Walker and central Dade Counties through 500 PM
EDT...
At 427 PM EDT, a strong thunderstorm was near Chattanooga Valley, or
8 miles east of Trenton, moving south at 10 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lafayette, Fort Oglethorpe, Chickamauga, La Fayette, Chattanooga
Valley, Rising Fawn, Noble, Fairview, Linwood, Chattanooga Valley,
Morganville, Cloudland Canyon State Park, and Cooper Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3492 8523 3461 8527 3468 8555 3475 8556
3497 8544
TIME...MOT...LOC 2027Z 015DEG 11KT 3488 8536
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 24, 4:32 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
432 PM EDT Thu Aug 24 2023
GAZ015-016-023-024-242100-
Hall GA-Banks GA-White GA-Lumpkin GA-
432 PM EDT Thu Aug 24 2023
...Strong thunderstorms will impact portions of east central Lumpkin,
Banks, southern White and northeastern Hall Counties through 500 PM
EDT...
At 432 PM EDT, a line of strong thunderstorms was along a line
extending from Cleveland to near Mossy Creek to Raoul to Pinefield
Crossroads to 6 miles south of Boydville, and moving southwest at 15
mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cleveland, Homer, Lula, Clermont, Gillsville, Pinefield Crossroads,
Leaf, Mossy Creek, and Hollingsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3460 8365 3455 8362 3453 8363 3451 8367
3443 8361 3449 8354 3448 8346 3446 8340
3442 8338 3435 8339 3431 8339 3427 8351
3432 8371 3440 8381 3454 8391 3468 8374
TIME...MOT...LOC 2032Z 024DEG 13KT 3459 8377 3452 8371 3446 8363 3440
8347 3444 8334
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 2:15 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 85 more | 3 days |
| Aug 24, 4:04 PM EDT | Special Weather Statement | FFC | Banks | 26 min |
| Aug 24, 4:13 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Aug 24, 4:27 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Aug 24, 4:32 PM EDT | Special Weather Statement | FFC | Banks, White | 28 min |
| Aug 24, 5:09 PM EDT | Special Weather Statement | FFC | Dade, Walker | 36 min |
| Aug 24, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 49 min |
| Aug 24, 5:26 PM EDT | Special Weather Statement | FFC | Hall | 34 min |
| Aug 24, 6:38 PM EDT | Special Weather Statement | FFC | Gwinnett | 37 min |
| Aug 24, 6:39 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 36 min |
| Aug 24, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale, Walton | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.